On $S$-exchange rings
Bull. Korean Math. Soc. 2020 Vol. 57, No. 4, 945-956
Published online July 10, 2020
Printed July 31, 2020
Dajun Liu, Jiaqun Wei
Anhui Polytechnic University; Nanjing Normal University
Abstract : We introduce the concept of $S$-exchange rings to unify various subclass of exchange rings, where $S$ is a subset of the ring. Many properties on $S$-exchange rings are obtained. For instance, we show that a ring $R$ is clean if and only if $R$ is left $U(R)$-exchange, a ring $R$ is nil clean if and only if $R$ is left $(N(R)-1)$-exchange, and that a ring $R$ is $J$-clean if and only if $R$ is left $(J(R)-1)$-exchange. As a conclusion, we obtain a sufficient condition such that clean (nil clean property, respectively) can pass to corners and reprove that $J$-clean passes to corners by a different way.
Keywords : Exchange rings, $S$-exchange rings, clean rings, weakly clean rings, $\pi$-regular rings
MSC numbers : Primary 18G35 16G10; Secondary 18E30 16E05
Supported by : Supported by the National Science Foundation of China (Grant No. 11771212) and the National Science Foundation for Distinguished Young Scholars of Jiangsu Province (Grant No. BK2012044) and a project funded by the Priority Academic Program Development of Jiangsu Higher Education Institutions
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd